Akutte nerve- og leverskader som følge af lattergasmisbrug

Translated title of the contribution: Acute neuropathy and liver injury following the abuse of nitrous oxide

Agnes Gullestrup, Rasmus Bo Jensen, Søren Bøgevig, Philip Mørkeberg Nilsson

Abstract

This is a case report about two young men with extensive recreational use of nitrous oxide (N2O) in bulbs. Vitamin B12 deficiency was found in the first patient as well as signs of myelopathy on magnetic resonance imaging, and the second patient had acute liver injury. Physical examinations showed severe pathology with loss of motor function and affected sensory function in both patients. Recreational use of N2O is increasing in Denmark, but the extent of N2O abuse is not known. Attention to these effects of N2O abuse may be important when treating patients with acute N2O-intoxication.

Translated title of the contributionAcute neuropathy and liver injury following the abuse of nitrous oxide
Original languageDanish
JournalUgeskrift for Laeger
Volume181
Issue number20
ISSN0041-5782
Publication statusPublished - 13 May 2019

Fingerprint

Dive into the research topics of 'Acute neuropathy and liver injury following the abuse of nitrous oxide'. Together they form a unique fingerprint.

Cite this